MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.43230

Медицинская библиотека · Cureus · 2023

Delayed Onset of Bullous Pemphigoid Secondary to Nivolumab.

Olsen Eric, Svoboda Steven A, Saikaly Sami K, Missall Tricia A, Motaparthi Kiran

Клинический случайСтатьяПеревод в очереди

Аннотация

The increasing use of immune checkpoint inhibitors, such as nivolumab, a programmed cell death protein 1 (PD-1) inhibitor, for advanced neoplastic disease has revealed significant cutaneous immune-related adverse effects. Herein, we report a case of bullous pemphigoid (BP) secondary to nivolumab therapy for recurrent metastatic oropharyngeal squamous cell carcinoma. In this patient, the time to development of BP was three years, which represents the most delayed onset of BP secondary to a PD-1 inhibitor that has been reported in the literature. Symptoms were initially controlled on low-dose oral prednisone but recurred after two years. The patient was subsequently treated with a several-month taper of high-dose oral prednisone, during which he was able to resume nivolumab without recurrence of skin lesions. Although immune checkpoint inhibitor-induced BP remains rare, physicians should be aware of this serious cutaneous immune-related adverse event as the use of this drug class continues to expand.

Для цитирования: Olsen Eric, Svoboda Steven A, Saikaly Sami K, Missall Tricia A, Motaparthi Kiran. Delayed Onset of Bullous Pemphigoid Secondary to Nivolumab.. Cureus. 2023. DOI: 10.7759/cureus.43230.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.